MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; ORTHALIGN PLUS NAVIGATION UNIT

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; ORTHALIGN PLUS NAVIGATION UNIT
Model Number 403001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial report is being filed after the due date as the initial submission was found to have not been received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of an initial report.
 
Event or Problem Description
Setting microblock was ok, quantity of osteotomy was very different from quantity the surgeon had planned.First fixation pins were re-inserted to retry the femur registration.However, surgeon was unable to complete the registration 20 times.After that, the navigation unit battery turned off and could not be rebooted.Subsequently, conventional instruments were used to complete the procedure.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.The failure could not be reproduced.According to the navigation unit event log, the user repeatedly saw an inconsistent hip point error while attempting the femoral maneuver; this aspect of the complaint can be confirmed.This error can also occur if the system is unable to determine where the femoral head resides based on the maneuver performed.Orthalign, inc.Will continue to monitor this issue and take action when/if alert limits are exceeded.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
ORTHALIGN PLUS NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12284411
Report Number3007521480-2019-00024
Device Sequence Number5098065
Product Code OLO
UDI-Device Identifier00851977007734
UDI-Public00851977007734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number403001
Device Catalogue Number403001-04
Device Lot Number356420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date08/05/2021
Patient Sequence Number1